<  Back to the Polytechnique Montréal portal

Extension of the Griffith's fracture criteria to saturated clays

K. M. Dégué, Michel Soulié and Branko Ladanyi

Article (2003)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/25970/
Journal Title: International Journal for Numerical and Analytical Methods in Geomechanics (vol. 27, no. 4)
Publisher: Wiley
DOI: 10.1002/nag.271
Official URL: https://doi.org/10.1002/nag.271
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Dégué, K. M., Soulié, M., & Ladanyi, B. (2003). Extension of the Griffith's fracture criteria to saturated clays. International Journal for Numerical and Analytical Methods in Geomechanics, 27(4), 275-288. https://doi.org/10.1002/nag.271

Statistics

Dimensions

Repository Staff Only

View Item View Item